Thread: burning sensation
05-22-2003, 03:35 AM #1
Hi all, got problem when injecting,having burning sensation when i inject sust 250 and parabolon 1 ml of each but only when injected into the right side, of my buttox.Can anyone help or anyone else had the same problem can you please advise. thanks for any advise. as it is very sore.
05-22-2003, 05:56 AM #2New Member
- Join Date
- May 2003
Shouldn't be a problem assuming the juice is good quality. It's hard to describe all the different sensations that come from injecting a needle into various parts of the body. Sometimes it hurts bad and sometimes you don't feel much. If the needle is clean and the juice good, don't worry to much about it.
05-22-2003, 06:07 AM #3
A slight burning sensation when injecting sust is very common. It is attributed to the BA content. I wouldn't be too concerned unless the pain level was unbareable.
05-22-2003, 07:13 AM #4
thanks for the info .very much appreciated.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)